# SDR 2005UALA00131

- Difficulty date: February 8, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 28,553 hours, 10,021 cycles
- Engine: Iae V2527A5
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST ALL FUEL QUANTITY INDICATIONS.  REVIEW OF THE POST FLIGHT REPORT RESULTED IN THE INDICATION OF BOTH THE FQIC 3QT AND FWC1 AS BEING FAULTED. FURTHER TROUBLESHOOTING ALONG WITH SOME ADDITIONAL WIRING CHECKS CONFIRMED NO DATA WAS AVAILABLE FOR CHANNEL 1A OR 1B WITHIN THE FQIC 3QT.  FQIC 3QT AND FWC1 WERE REPLACED AS REQUIRED. SHOP FINDINGS WERE REPORTED AS BOTH UNITS DID CONTAIN FAILURES.
